# SDR CA070504007

- Difficulty date: May 7, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna 207
- Aircraft time: 13,337 hours
- Engine: Cont IO520D
- Propeller: Hartzl HCC3YF1
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 7008006
- Condition: Leaking
- Location: Tire
- Part time: 185 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT LANDED, DURING TAXI RT MAIN WHEEL WENT FLAT AIRCRAFT WAS REMOVED FROM RUNWAY WHEEL ASSY REMOVED, TUBE FOUND TO HAVE A PIN HOLE, TUBE REPLACED, AIRCRAFT RETURNED TO SERVICE (TC NR 20070504007)
